DBLP BibTeX Record 'journals/tit/MartinezBG09'

@article{DBLP:journals/tit/MartinezBG09,
  author    = {Carmen Mart\'{\i}nez and
               Ram{\'o}n Beivide and
               Ernst M. Gabidulin},
  title     = {Perfect codes from Cayley graphs over Lipschitz integers},
  journal   = {IEEE Transactions on Information Theory},
  volume    = {55},
  number    = {8},
  year      = {2009},
  pages     = {3552-3562},
  ee        = {http://dx.doi.org/10.1109/TIT.2009.2023733},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}